中国科学院沈阳自动化研究所机构知识库
Advanced  
SIA OpenIR  > 工业控制网络与系统研究室  > 期刊论文
题名: H-infinity Control of Network-Based Systems with Packet Disordering and Packet Loss Compensation
作者: Li JN(李金娜) ; Wei LF(魏立峰) ; Liu C(刘超) ; Yu HB(于海斌)
作者部门: 工业控制网络与系统研究室
关键词: Linear matrix inequalities ; Mathematical models ; Packet loss
刊名: MATHEMATICAL PROBLEMS IN ENGINEERING
ISSN号: 1024-123X
出版日期: 2013
卷号: 2013, 页码:1-9
收录类别: SCI ; EI
产权排序: 1
摘要: Compensation scheme-based H-infinity control is investigated for networked control systems with packet disordering and packet loss. Since the existence of packet disordering and packet loss inevitably degrades the control performance of networked control systems, it is worth studying a control scheme to compensate for them, such that the control performance can be improved. Thus, a compensation control strategy is first proposed following this direction. Next, a mathematical model of networked control systems with Markovian property is constructed due to the signals executed by the plant subject to Markovian chain. Based on it, a sufficient condition for stochastic stability of networked control systems with uncertain parameters as well as compensation strategy is presented, and an adaptive controller is designed based on linear matrix inequality (LMI) technique. Finally, a numerical example and simulations are given to illustrate the effectiveness of the proposed method.
语种: 英语
WOS记录号: WOS:000320793100001
WOS标题词: Science & Technology ; Technology ; Physical Sciences
类目[WOS]: Engineering, Multidisciplinary ; Mathematics, Interdisciplinary Applications
关键词[WOS]: GUARANTEED COST CONTROL ; PREDICTIVE CONTROL ; OUTPUT-FEEDBACK ; JUMP SYSTEMS ; TIME-DELAY ; STABILIZATION ; PROBABILITIES ; STABILITY ; DESIGN
研究领域[WOS]: Engineering ; Mathematics
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.sia.cn/handle/173321/12527
Appears in Collections:工业控制网络与系统研究室_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
H∞ control of network-based systems with packet disordering and packet loss compensation.pdf(1556KB)----开放获取View Download

Recommended Citation:
李金娜; 魏立峰; 刘超; 于海斌.H-infinity Control of Network-Based Systems with Packet Disordering and Packet Loss Compensation,MATHEMATICAL PROBLEMS IN ENGINEERING,2013,2013():1-9
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[李金娜]'s Articles
[魏立峰]'s Articles
[刘超]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[李金娜]‘s Articles
[魏立峰]‘s Articles
[刘超]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
文件名: H∞ control of network-based systems with packet disordering and packet loss compensation.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2016  中国科学院沈阳自动化研究所 - Feedback
Powered by CSpace